A 34-year-old member asked:
What to do if i get headaches (migraines) a lot in the morning but mostly and excedrin migraine for the head. does anyonewho specializes in headaches and fainting?
1 doctor answer • 3 doctors weighed in
Dr. Ganana Tesfaanswered
36 years experience
Migraine: You may have rebound headache from taking excedrin more than several days a week or sleep disorder or complicated migraine resulting in passing out.You need to see a neurologist or headache specialist.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Aug 24, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.